Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Suffering from cold, cough. Taken tussoinex with water, nausea. Will medication mixed with water cause harm?

hello please i need help a few weeks ago i used my prescription tussionex for my cold and cough and realized i did not have much left so i added some water. tonight i was feeling a cough and took just the recoomened dose 5ml of the water tussoinex mixture and i am a little scared i felt nauseas and made myself throw up to get it out of my system but i still feel like not myself is there any harm in mixing water with this should i be concerned and am i just freaking myself out please respond asap
Asked On : Tue, 22 Jan 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
yes it is harmful to mix tussoinex with water due to the combination of drugs that are there. there is a higher chance of overdosing yourself with it one of the symptoms of overdose is nausea , severe dizziness , severe drowsiness.
i would suggest you visit a hospital to rule you out of an overdose preferably you are taken by someone because it is not good to drive when you have taken an overdose
hope have helped in answering your query
get well soon.
Answered: Thu, 31 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor